# SDR GTIA1000018

- Difficulty date: July 5, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 14,218 hours, 6,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GATE RETURN DUE TO F/A REPORTED HOT RUBBER SMELL IN THE FORWARD GALLEY AREA.  C/W WITH INSPECTION OF FWD GALLEY, FWD LAV TRASH CAN, O2 BOTTLE AREA, FWD CARGO COMPT, AFT CARGO COMPT, OVERHEAD AREA CBS AND ALL ACCESS DOORS.  NO DEFECTS OR ODORS WERE NOTED.
